MAUDE Adverse Event Report: AESCULAP AG LIGATURE CLIP 12 MAG.= 144 PCS.; LIGATION / VESSEL CLIPS

AESCULAP AG LIGATURE CLIP 12 MAG.= 144 PCS.; LIGATION / VESSEL CLIPS
Model Number PL572T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap ag that a ligature clip 12 mag.= 144 pcs (part # pl572t) was being tested prior to use during a procedure.According to the complainant, the clip was jammed.When checking the product in the presence of the agency, it was suggested that the plate might return slowly because there was a possibility of excessive gas leaking from the applier.No patient involvement.Although requested, additional information has not been made available.The malfunction is filed under (b)(4).Involved components pl575su - challenger ti-p co2-cartridge o - unknown.
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable.Investigation: visual inspection - the investigation was carried out visually and microscopically with a digital-camera.Here we found different clip jams.Batch history review - the device quality and manufacturing history records (dhr) have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.There was one similar complaint against the same lot number(s).The review of risk assessment revealed that the overall risk level was severity 2(5) x probability of occurrence was (b)(4); according to din en iso (b)(4), the rate was outside the allowed rate, and risk analysis has be to be verified by r&d.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.If the cartridge is engaged not completely, has not been mounted correctly or was damaged during insertion, there is an impairment of product functionality.A too fast application, damaged cartridge during inserting or a cartridge which is engaged not completely could also lead to the described errors.According to the quality standard and dhr files, a material-, manufacturing- or design-related failure can be excluded.Based upon the investigations results a product safety case (psc) has been initiated.

Brand Name
LIGATURE CLIP 12 MAG.= 144 PCS.
Common Device Name
LIGATION / VESSEL CLIPS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key11886899
Report Number9610612-2021-00406
Device Sequence Number13806207
Product Code FZP
UDI-Device Identifier04038653341856
UDI-Public4038653341856
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2026
Device Model NumberPL572T
Device Catalogue NumberPL572T
Device Lot Number52661768
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PL572T- LIGATURE CLIP 12 MAG.= 144 PCS. - UNKOWN; PL575SU- CHALLENGER TI-P CO2-CARTRIDGE ONLY
Patient SexUnknown